# SDR DALA1242219265

- Difficulty date: July 13, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 993607312
- Condition: Corroded
- Location: Bs 750 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT UPPER SURFACE LOWER FLANGE ON FRAME AT BS 750 OTBD OF LONGERON 28R, HAS CORROSION AT TIP AREA AROUND FASTENER.  REPAIRED PER ERA 503602-14.
